MAUDE Adverse Event Report: DJO, LLC DONJOY; PAD, KNEE, MANUAL COLD

DJO, LLC DONJOY; PAD, KNEE, MANUAL COLD
Model Number 11-1316-0-02000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/24/2018
Type of Reportable Event Malfunction
Event or Problem Description
Complaint received that alleges "following an operation for a total knee replacement, as part of recovery i was given a knee pad filled with icy water to help reduce the swelling, item to be use at home.It sprung a leak but unfortunately the water came out in a jet and landed further away on customer laptop.Laptop destroy and had to buy a new one".

Brand Name
DONJOY
Common Device Name
PAD, KNEE, MANUAL COLD
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key7374838
Report Number9616086-2018-00007
Device Sequence Number13867402
Product Code ILO
UDI-Device Identifier00888912016582
UDI-Public00888912016582
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11-1316-0-02000
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;